# SDR SWIA2020012147922

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R35232265
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT LAV SERVICE DOOR HINGE BRACKETS HAVE CORROSION.        (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED THE AFT LAV SERVICE DOOR HINGE BRACKETS REF CRJ200 SRM. SEE CONTINUATION CARD FOR FULL DETAILS.
